# SDR FDKA200606115

- Difficulty date: June 7, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N837MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145367
- Aircraft time: 12,365 hours, 11,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2013BR
- Part serial: B0365
- Condition: Discharged
- Location: Cabin
- Part time: 24,299 hours, 21,165 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6058 CAE.  EMERGENCY LIGHTS ROWS 7 THROUGH 17 WON'T ILLUMINATE.  MX REPLACED THE BATTERY PACKS NR 3 AND NR 4.  OP'S CHECK GOOD.
